# SDR AALA981803

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER STRINGER CRACKED AT 629 ATTACHMENT ABOVE AFT EDGE OF ACCESS 7215.  REPAIRED UPPER STRINGER AT RIB WS 629 ATTACHMENT ABOVE AFT EDGE OF ACCESS 7215 PER SB 727-57A169.  (M)
